It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Nicole on December 06, 2000 at 17:46:33:

I was only on Accutane for about a month then I decided to go off of it because my doc knew very little about the drug and it's side effects. I was also experiencing side effects that I wasn't willing to deal with. Well, I have been off of it for awhile maybe a month or two I guess and I haven't had any big breakouts. I have been taking garlic pills regularly and tan frequently to dry out existing pimples on my face. I feel pretty good about my skin and the tanning helps cause you can hardly even notice my scars and my face han't had any new pimples in a long time despite the fact that I have been very stressed since I went off of the drug. All is good and I hope all of you are dealing well.
Nicole

Follow Ups

All times are GMT -7. The time now is 06:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!